# SDR REXA2019111851610

- Difficulty date: October 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SUPPORT IN STA. FS= 280 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT.(TCI:53-20-304) (E/E).
FLOOR SUPPORT IN STA. FS= 280 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06 AND SRM 51-42-20 CORROSION LEVEL 2.
